Profil Olena Sivak

Schwerpunkte/Kompetenzen

  • Stabilität von auxetischen Materialien
  • Homogenisierung von periodischen Strukturen
  • Asymptotische Methoden für PDEs

 

Publikationen

Highlightpublikationen

  • Sivak, O.:
    A nonlinear potential for a pointwise estimate of solutions to a weighted evolutionary p-Laplacian type equation with measure data. 
    PhD-Thesis, Swansea University, Swansea, UK, 2013, Supervisors: Prof. Vitali Liskevich, Dr. Zeev Sobol, other supervisors: Prof. Niels Jacob, Dr. Vitaly Moroz.
  • Sivak, O.:
    Asymptotic analysis of elliptic and parabolic boundary-value problems with singularly perturbed interactions on the boundaries of perforated domains.
    PhD-Thesis, Institute of Mathematics of the National Academy of Science of Ukraine and Taras Shevchenko National University of Kyiv, Kyiv, Ukraine, 2013, Supervisor: Prof. Taras Mel'nyk.
  • Mel'nyk, T.A.; Sivak, O.A.:
    Asymptotic approximations for solutions to quasilinear and linear elliptic problems with different perturbed boundary conditions in perforated domains.
    Asymptotic Analysis, 75 (1-2), 79-92, 2011.

Weitere Publikationen

  • Mel'nyk, T.A.; Sivak, O.A.:
    Asymptotic expansion for the solution of an elliptic problem with boundary multiphase interactions of the Dirichlet and Neumann types in a perforated domain.
    Bulletin of the University of Kiev, Series: Physics & Mathematics, 3, 63-67, 2010.
  • Mel'nyk, T.A.; Sivak, O.A.:
    Asymptotic analysis of a parabolic semilinear problem with nonlinear boundary multiphase interactions in a perforated domain. Journal of Mathematical Sciences, Vol. 164, No.3, 427-453, 2010.
  • Mel'nyk, T.A.; Sivak, O.A.:
    Asymptotic analysis of a boundary-value problem with the nonlinear multiphase interactions in a perforated domain.
    Ukrainian Mathematical Journal, Vol. 61, 592-612, No.4 2009.